ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT

Götze F (1991)
ANNALS OF PROBABILITY 19(2): 724-739.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
Berry-Esseen theorems are proved in the multidimensional central limit theorem without using Fourier methods. An effective and simple estimate of the error in the CLT for sums and convex sets using Stein's method and induction is derived. Furthermore, the error in the CLT for multivariate functions of independent random elements is estimated extending results of van Zwet and Friedrich to the multivariate case.
Erscheinungsjahr
Zeitschriftentitel
ANNALS OF PROBABILITY
Band
19
Ausgabe
2
Seite(n)
724-739
ISSN
PUB-ID

Zitieren

Götze F. ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT. ANNALS OF PROBABILITY. 1991;19(2):724-739.
Götze, F. (1991). ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT. ANNALS OF PROBABILITY, 19(2), 724-739.
Götze, F. (1991). ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT. ANNALS OF PROBABILITY 19, 724-739.
Götze, F., 1991. ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT. ANNALS OF PROBABILITY, 19(2), p 724-739.
F. Götze, “ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT”, ANNALS OF PROBABILITY, vol. 19, 1991, pp. 724-739.
Götze, F.: ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT. ANNALS OF PROBABILITY. 19, 724-739 (1991).
Götze, Friedrich. “ON THE RATE OF CONVERGENCE IN THE MULTIVARIATE CLT”. ANNALS OF PROBABILITY 19.2 (1991): 724-739.